Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 104, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Sep 10, 2014, 6:48 PM EDT for Huntington County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2014, 6:48 PM EDT (22:48 UTC)
- Expired
- Sep 10, 2014, 7:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Huntington County, IN
The radar
The Northern Indiana radar (KIWX), 59 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 1:54 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 586 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
247
WUUS53 KIWX 102248
SVRIWX
INC069-102315-
/O.NEW.KIWX.SV.W.0104.140910T2248Z-140910T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
648 PM EDT WED SEP 10 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HUNTINGTON COUNTY IN NORTHEAST INDIANA...
* UNTIL 715 PM EDT
* AT 646 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANDREWS...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...BOWERSTOWN AND MAHON.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 289 AND
291.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4079 8565 4080 8565 4081 8564 4089 8564
4096 8534 4084 8535
TIME...MOT...LOC 2248Z 256DEG 34KT 4087 8554
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
FISHER2 follow-up statements
611
WWUS53 KIWX 102303
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
703 PM EDT WED SEP 10 2014
INC069-102315-
/O.CON.KIWX.SV.W.0104.000000T0000Z-140910T2315Z/
HUNTINGTON IN-
703 PM EDT WED SEP 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
HUNTINGTON COUNTY UNTIL 715 PM EDT...
AT 702 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUNTINGTON...
AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOWERSTOWN AND MAHON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4079 8565 4080 8565 4081 8564 4089 8564
4096 8534 4084 8535
TIME...MOT...LOC 2303Z 252DEG 21KT 4089 8546
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
FISHER984
WWUS53 KIWX 102312
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
712 PM EDT WED SEP 10 2014
INC069-102322-
/O.EXP.KIWX.SV.W.0104.000000T0000Z-140910T2315Z/
HUNTINGTON IN-
712 PM EDT WED SEP 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUNTINGTON COUNTY WILL
EXPIRE AT 715 PM EDT/615 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4079 8565 4080 8565 4081 8564 4089 8564
4096 8534 4084 8535
TIME...MOT...LOC 2312Z 252DEG 21KT 4090 8539
$$
FISHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:29 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Sep 10, 3:29 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
329 PM EDT WED SEP 10 2014
.SYNOPSIS...
ISSUED AT 117 PM EDT WED SEP 10 2014
A STRENGTHENING AREA OF LOW PRESSURE ACROSS THE PLAINS WILL TRACK
INTO THE WESTERN GREAT LAKES REGION TODAY. STRONG SOUTHERLY FLOW
WILL BRING INCREASED MOISTURE NORTHWARD TODAY. THIS INCREASED
MOISTURE WILL COMBINE WITH A SERIES OF UPPER LEVEL DISTURBANCES
AND COLD FRONTAL BOUNDARY TO PRODUCE SHOWERS AND THUNDERSTORMS
THROUGH THIS EVENING. A FEW OF THE STORMS COULD BE SEVERE WITH
LOCALLY HEAVY RAINFALL POSSIBLE. MUCH DRIER AND COOLER AIR WILL
THEN FILTER IN LATE TONIGHT...AND REMAIN FOR THE NEXT SEVERAL
DAYS. LOWS TONIGHT WILL BE IN THE MID 50S TO LOWER 60S. HIGHS ON
THURSDAY WILL BE MUCH COOLER...PRIMARILY IN THE 60S.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 327 PM EDT WED SEP 10 2014
FOCUS ON SEVERE THREAT AND HEAVY RAIN INTO THIS EVENING.
TORNADO WATCH ALREADY OUT FOR SE AREAS ALONG AN AREA OF CONVERGENCE
AND INCREASED HELICITY ALLOWING FOR SEVERAL LOW TOPPED SHOWERS AND
STORMS TO FORM WITH A HANDFUL OF THEM ROTATING AT TIMES. ACTIVITY IS
SHALLOW AND LACKING INSTABILITY TO REALLY ORGANIZE THEM BUT
NEVERTHELESS WILL NEED TO WATCH THEM INTO THIS EVENING.
ATTENTION SHIFTS BACK TO THE WEST ALONG THE COLD FRONT WHERE POCKETS
OF THINNING CLOUDS OR BREAKS WAS ALLOWING LIMITED HEATING TO OCCUR
WITH 500 TO 1500 J/KG OF SURFACE BASED CAPE. ON THE FLIP SIDE THE
AREA WAS CURRENTLY REMOVED FROM THE BEST SHEAR WHICH RESIDED OVER
THE FORECAST AREA AS VALUES IN EXCESS OF 55 KTS OF BULK SHEAR WERE
IN PLACE. WILL BE MONITORING CONVECTIVE DEVELOPMENT INTO THE EVENING
HOURS WITH SOME POTENTIAL FOR SEVERE THREAT AND ADDITIONAL WATCHES
IF THINGS COME TOGETHER CORRECTLY. WHILE IT MAY END UP A MARGINAL
SETUP THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT IN SE AREAS INTO
THIS EVENING WITH THE REMAINDER HAVING BEEN CANCELLED EARLIER AS
BEST INFLUX OF MOISTURE AND HEAVY RAIN POTENTIAL REMAINS IN SE.
FRONT WILL SWEEP THROUGH TONIGHT PUSHING EVERYTHING OUT OF HERE FOR
PRECIP BY THE OVERNIGHT HOURS. COOLER AIR WILL BEGIN TO SETTLE IN
WITH MAIN PUSH STILL WAITING FOR INTO THE LONG TERM PERIOD.
&&
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 327 PM EDT WED SEP 10 2014
FEW CHANGES REQUIRED IN TRANQUIL/COOL LONG TERM. AMPLIFIED WRN
CANADA MID TROPOSPHERIC FLOW PREVAILS THROUGH WITH FIRST
PASSAGE OF SIGNIFICANT WAVE INTO UPPER GREAT LAKES BY ABOUT FRIDAY
NIGHT PER REASONABLE CONSENSUS. CONTD HIGHEST PROB MSRBL SHRA FAR
NWRN CWA IN CLOSER PROXIMITY TO DYNAMICS/IMPRESSIVE HGT FALL
CENTROID /ON ORDER OF 70-100M/12 HR/ TRACK FROM SRN WI INTO NCNTL
LWR MI. GREATER MODEL SPREAD ASSOCIATED WITH SUBSEQUENT/
WEAKER/FILLING SHORTWAVE ABOUT MON/MON NIGHT. PENDING UNRESOLVED
TEMPORAL RESOLUTION UNCERTAINTY...HAVE OPTED TOWARD CONSISTENCY WITH
SENSIBLE WX MENTION ONLY FOR MONDAY NIGHT ATTM. DRY MONDAY MENTION
ALSO PREFERRED IN LIGHT OF ENSURED LACK OF GOMEX MOISTURE FEED
THROUGH THE WEEKEND. QUITE COOL AIRMASS THROUGH THE WEEKEND AS
STRONG LOWLEVEL CAA INFILTRATES CWA AS FAR NRN ALBERTA ANTICYCLONE
SPILLS SWD ALONG ROCKY FRONT WITH PROGRESSIVE EASTWARD SPRAWL INTO
UPPER MS VLY/UPPER GREAT LAKES REGION...AS CENTROID REACHES WCNTL
PLAINS FRIDAY NIGHT. COLDEST LIKELY SAT NIGHT/SUN AM WITH 925MB
THERMAL TROF OVERHEAD...WITH GRADUAL MODERATION THEREAFTER.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1252 PM EDT WED SEP 10 2014
IFR CONDITIONS WILL PERSIST AT KSBN FOR A BIT LONGER BUT SHOULD
IMPROVE TO MVFR AS WARM FRONT SURGES THROUGH THE AREA. KFWA HAS
REMAINED GENERALLY MVFR WITH A FEW IFR EXCURSIONS. WITH INCREASED
MIXING IN THE WARM SECTOR EXPECTING CIGS AND VSBYS TO IMPROVE
SOMEWHAT BUT STILL REMAIN IN THE MVFR RANGE. BETTER CHANCES FOR
SHOWERS AND STORMS APPEAR TO BE AT KFWA INTO THE EVENING HOURS
BEFORE THE COLD FRONT SWEEPS THROUGH. EXACT COVERAGE AND TIMING
STILL NOT PINNED DOWN SO WILL KEEP GENERALIZED SHOWER/VCTS MENTION
UNTIL DEVELOPMENT BECOMES CLEARER.
STRATUS EXPECTED IN THE WAKE OF THE FRONT LATER TONIGHT PERSISTING
INTO MUCH OF THURSDAY MORNING WITH MVFR...POSSIBLE UPPER END IFR
CONDITIONS. WILL KEEP WITH PREVIOUS TAFS FOR THE TIME BEING FOR
THIS PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ006>009-017-
018-022>027-032>034.
BEACH HAZARDS STATEMENT THROUGH THURSDAY AFTERNOON FOR INZ003.
MI...BEACH HAZARDS STATEMENT THROUGH THURSDAY AFTERNOON FOR MIZ077.
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ001-002-004-
005-015-016-024-025.
LM...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046.
&&
SYNOPSIS...MURPHY
SHORT TERM...FISHER
LONG TERM...MURPHY
AVIATION...FISHER
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Sep 10, 5:27 AM EDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 527 AM EDT WED SEP 10 2014 INZ003>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-110930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 527 AM EDT WED SEP 10 2014 /427 AM CDT WED SEP 10 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY. A FEW OF THE THUNDERSTORMS MAY BE SEVERE THIS AFTERNOON INTO EARLY THIS EVENING. IF SEVERE WEATHER DOES OCCUR...THE PRIMARY SEVERE WEATHER THREAT WOULD BE DAMAGING WINDS...BUT A FEW ISOLATED TORNADOES MAY BE POSSIBLE. HEAVY RAINFALL AND LOCALIZED FLOODING ARE ALSO A POSSIBILITY FROM THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. SPOTTER REPORTS OF HEAVY RAINFALL OR FLOODING WILL BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX MIZ077-110930- BERRIEN- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN 527 AM EDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY. A FEW OF THE THUNDERSTORMS MAY BE SEVERE THIS AFTERNOON INTO EARLY THIS EVENING. IF SEVERE WEATHER DOES OCCUR...THE PRIMARY SEVERE WEATHER THREAT WOULD BE DAMAGING WINDS...BUT A FEW ISOLATED TORNADOES MAY BE POSSIBLE. HEAVY RAINFALL AND LOCALIZED FLOODING ARE ALSO A POSSIBILITY FROM THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. SPOTTER REPORTS OF HEAVY RAINFALL OR FLOODING WILL BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-110930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 527 AM EDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS MAY BE STRONG TO SEVERE THIS AFTERNOON INTO EARLY THIS EVENING WITH WIND GUSTS IN EXCESS OF 40 KNOTS AS THE MAIN THREAT. SOUTHWEST GALES ARE EXPECTED FROM LATE THIS MORNING THROUGH EARLY THIS EVENING. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE THEN EXPECTED TO CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Sep 10, 6:17 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
617 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HEAVY RAIN MEXICO 40.82N 86.12W
09/10/2014 M1.75 INCH MIAMI IN EMERGENCY MNGR
12 HOUR TOTAL.
&&
MCDLocal storm report, Sep 10, 6:23 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
623 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HEAVY RAIN BRYAN 41.47N 84.55W
09/10/2014 M3.12 INCH WILLIAMS OH EMERGENCY MNGR
TOTAL SINCE 10 AM EDT.
&&
MCDLocal storm report, Sep 10, 6:31 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
631 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HEAVY RAIN 2 ENE WALLEN 41.18N 85.13W
09/10/2014 M1.66 INCH ALLEN IN PUBLIC
APPROX. 12 HOUR TOTAL.
&&
MCDLocal storm report, Sep 10, 6:35 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
635 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HEAVY RAIN CLUNETTE 41.32N 85.92W
09/10/2014 M2.00 INCH KOSCIUSKO IN PUBLIC
APPROX. 12 HOUR TOTAL.
&&
MCDLocal storm report, Sep 10, 6:36 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
636 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN SEVASTOPOL 41.13N 86.02W
09/10/2014 M1.60 INCH KOSCIUSKO IN PUBLIC
APPROX. 12 HOUR TOTAL.
&&
MCDSpecial weather statement, Sep 10, 6:39 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
639 PM EDT WED SEP 10 2014
INZ018-024>026-102315-
ALLEN IN-HUNTINGTON IN-WABASH IN-WELLS IN-
639 PM EDT WED SEP 10 2014
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN WELLS...NORTHERN
HUNTINGTON...EASTERN WABASH AND SOUTHWESTERN ALLEN COUNTIES...
AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ANDREWS...OR 8 MILES EAST OF WABASH...MOVING
EAST AT 45 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
HUNTINGTON...
OSSIAN...
ANDREWS...
MARKLE...
BOWERSTOWN...
MAHON...
THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 8.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 286 AND
302.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN INDIANA.
LAT...LON 4087 8582 4101 8537 4100 8534 4102 8533
4107 8518 4085 8508 4076 8577
TIME...MOT...LOC 2239Z 251DEG 37KT 4083 8565
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 4:03 AM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 20 hr |
| Sep 10, 5:03 AM EDT | Beach Hazards Statement | IWX | 4 days | |
| Sep 10, 1:33 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Wabash | 30 min |
| Sep 10, 2:01 PM EDT | Special Weather Statement | IWX | Huntington | 59 min |
| Sep 10, 4:41 PM EDT | Special Weather Statement | IWX | Jay | 34 min |
| Sep 10, 5:08 PM EDT | Special Weather Statement | IWX | Marshall | 22 min |
| Sep 10, 5:45 PM EDT | Special Weather Statement | IWX | Miami, Wabash | 45 min |
| Sep 10, 6:39 PM EDT | Special Weather Statement | IWX | Huntington, Wabash | 36 min |
| Sep 10, 7:13 PM EDT | Areal Flood Advisory | IWX | Adams, Allen, Huntington, Wells | 3 hr |
| Sep 10, 7:41 PM EDT | Areal Flood Advisory | IWX | Adams, Blackford, Jay, Wells | 3 hr |
| Sep 10, 7:48 PM EDT | Special Weather Statement | IWX | Adams, Blackford, Jay | 42 min |
| Sep 10, 7:50 PM EDT | Areal Flood Advisory | IWX | Adams, Allen | 3 hr |
| Sep 10, 7:58 PM EDT | Small Craft Advisory | IWX | 3 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.